Tylenol Extra Strength Caplets with 500 mg Acetaminophen

SKU: 340200
-26% 430,000₫ 580,000₫

Mô tả

Description

Tylenol Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older.

Features & details

  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.

Product information

Important information

Safety Information :

Not to exceed 6 tablets in 24 hours

Ingredients :

Active Ingredient (in each caplet): Acetaminophen 500 mg. Inactive Ingredients: carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide*contains one or more of these ingredients.

Directions :

2 caplets every 6 hours while symptoms last

Legal Disclaimer :

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

 Tylenol Extra Strength Caplets with 500 mg Acetaminophen
 Tylenol Extra Strength Caplets with 500 mg Acetaminophen
 Tylenol Extra Strength Caplets with 500 mg Acetaminophen
 Tylenol Extra Strength Caplets with 500 mg Acetaminophen
 Tylenol Extra Strength Caplets with 500 mg Acetaminophen
 Tylenol Extra Strength Caplets with 500 mg Acetaminophen